# SDR R61A2025012800058

- Difficulty date: January 23, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 43,016 hours, 29,371 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424009
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT BI-WEEKLY INSPECTION FOUND LH WING CRACKED JUST INBD OF RIB 17 AND JUST AFT OF FWD SPAR APROX 2.685 INCHS LONG. REPAIRED IAW ETD2025-170-900491 ALSO REF VP-053430 N/R # 1 FOR WORK PERFORMED.
